MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Anales de medicina interna (Madrid, Spain : 1984) · 1994

[Phenytoin hypersensitivity syndrome].

García-Samaniego J, Soriano V, Soto J, Muñoz F

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Diphenylhydantoine is a drug frequently used in the treatment of epilepsia. In rare occasions, it produces a mulsisystemic manifestation characterized by fever, lymphadenopathy, hepatitis, eosinophilia and desquamative cutaneous eruption, which typically develops within 4-8 weeks after the beginning of the treatment. Mortality rates may reach up to 40% in patients with severe hepatic affection, although the response to steroid therapy is usually frequent. We present the case of a patient which developed a syndrome of hypersensibility to diphenylhydantoine with mononucleosic manifestations, icteric hepatitis and exfoliative dermatitis, who completely recovered a few days after his hospitalization.

Для цитирования: García-Samaniego J, Soriano V, Soto J, Muñoz F. [Phenytoin hypersensitivity syndrome].. Anales de medicina interna (Madrid, Spain : 1984). 1994.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.